MathSciNet Relay Station
MathSciNet bibliographic data
MR1680871 (2001g:65128) 65M70 (65M12)
de Frutos, Javier; Muñoz-Sola, Rafael On error estimates for Galerkin spectral discretizations of parabolic problems with nonsmooth initial data. Math. Comp. 70 (2001), no. 234, 525–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement